Jump to content

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Blahblah
      I’ve been on Effexor the last 3-4 months, I haven’t felt anxious at all, or depressed. Seems great right? I increased a week ago (to 150mg), and since, It’s increasingly difficult to get out of bed in the morning. I sleep really well, I don’t feel tired. I just feel soooo comfortable, relaxed, calm, cozy and content that I just lay in bed for an extra 3 hours. My mind empty.
      The last few days, I’ve been completely shirking off/avoiding all responsibilities: called in sick to work twice, skipped my courses, just to lay around in my pjs and do nothing! WTF? I No desire to socialize, haven't showered the last 2 days...It reminds me when I was on Celexa - I became so lazy/apathetic/disinterested that I had to discontinue.
      Is there such a thing as “too much serotonin?” Maybe I should just wait things out, until I get used to it? I feel like I need to increase my stimulant & drink extra coffee just to light a fire under my @ss.
    • By MNK99
      During misdiagnosis days, Effexor destroyed my life when I was barely 21. Severe mania, severe adhd, blackouts, being manipulated by psychopathic friends, and ruination all around. And PSSD (least of my issues then). Fixed (somehow) by 23 or so.
      At 29, tried lamotrigine. Further destroying my hair much like Adderall did. Tried finasteride - ruined my life (last year).
      Fixing now... or trying to. Literally made my face look different and caused things that look like hypogonadism. 
      If you are healthy - stay away from such drugs especially if you already have neurodevelopmental/neuropsychiatric disorders.
      I'm sure a lot of pro-med people here will disagree, but I have family members who are no more intelligent than me who are married with kids, and making 800k-2million a year. The difference between us isn't that I didn't work hard nor is it a lack of ability/intelligence. It's that I spent my 20's in hell, fixed it, was lured to try another med. Though dexedrine was working -- and no doctor believes lamotrigine can cause hair loss. And trust me: Drug-caused illness is even worse. If ADHD and Bipolar (and both) have increased suicide risks, what about adding a disease that no one knows about, that doctors don't believe in (at all), that changes one's genitals, eyes, eyesight, face, and ability to function? I'm lucky in that I've seen a lot of shyt in my life and am a fighter. Others (plenty have committed suicide) would be gone. I was close at times - thanks to finasteride. I was bedridden. I won't write here again, until I'm better. 

      By the way some of those family members I have are physicians, and trust me they don't "get PSSD", nor "PFS" (post finasteride syndrome). So if I was alone before... Well I was better off without taking lamotrigine and for sure finasteride. Fin inhibited UTG1A4 which metabolizes Lamotrigine or perhaps it was neurosteroid depletion which caused Lamo to stop working while I was on it.
      I have neuro, psyche, and physical symptoms (like 20) because of this. It isn't in my head. I can literally see my picture from right before I quit to quitting finasteride, my eyes look different. My vision also is different, and I think slower. I'm getting a bit better - but I need it cured asap. Fuck all this.
    • By daisydo
      I was taking prozac for depression, .5mg klonopin daily for GAD, and lithium orotate for suicidal thoughts. I take rozerem at night for non24 sleep phase disorder. 
      The prozac stopped working and so my pdoc switched me to lexapro but it made me exhausted all the time- i basically would sleep, wake up, eat a little, go back to sleep... after two weeks she’s switching me over to effexor instead. I am starting at the lowest dose, but I’m not sure when to take it- is this going to be a morning pill? right now i take the lithium and rozerem at bedtime, and was taking prozac, klonopin and then the lexapro in the morning. I switched to taking the lexapro at night when i relized how exhausted it was making me. still, i slept all day and night. 
      so effexor- i’ve read enough to know it’s an snri, and it’s a bitch to climb back off of. and it can take up to a month to work? is there anything else about this combo i should know, or does anyone have experience with these meds together?
      i’m diagnosed with depression with psychotic features (since the 90s), general anxiety (past five years), non24 SPD, and chronic suicidal ideation. I know the non24 is the weird one, but I’ve found ways to set up my life/work schedule to manage it- i’m not sleep deprived.
      any thoughts would be great, i’m a relative newcomer to being medicated- i’ve only had access to a pdoc regularly dor the last three or four years, before that it was just urgent care or ER, random doctors trying to treat me.
    • By dumbdoo
      Hello there,
      I'am taking Duloxetine 120mg for Depression and Pure O (OCD) since Feb. 2017. Unfortunately, I still have intrusive thoughts and some symptoms of depression (low mood, no energy etc.), although I can handle my everyday life somehow. However, the whole situation is not satisfying for me and my family. I'm constantly tired, lethargic, grumpy, hungry and unhappy. So what's next? I've already tried to augment with Seroquel (300mg; horrible, horrible experience) and Abilify (2,5mg-5mg, quit working after two months).
      What's about switching the baseline med? Can I go back to SSRIs like Citalopram, Fluvoxamine or Paroxetine?* Or is it pointless, since the doctors kept telling me that Duloxetine and Venlafaxine were far more potent than the SSRIs...
      *Lexapro did considerably well in the past, but it unfortunately pooped out after two years. Sertraline did nothing for me (I'm an ultra rapid metabolizer).
    • By Blahblah
      I'm on 75mg Effexor (just under 2 weeks) and I feel incredibly spaced out. I don't feel at all depressed or any anxiety, just borderline numb and "not there." My mind is an empty void & ruminations gone, but I literally feel so detached, listless. I'm continuously zoning out during the day, and in conversation. I'm struggling to spell some words (something I'm usually very good at). I could just lay around and stare at the tv like a sloth. This is sooo not me.
      I've had this same effect from other antidepressants (hence why I usually end up going off them). Is this effect dose-dependent?  Like, if I increase to 150mg will I feel less "tranced", more motivated or will this numbness & detachment increase even more so that I don't care about anything or anyone?? I thought the SNRI's were less likely to cause this?